English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20683666      Online Users : 282
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/13593

Title: Design of delay-dependent state estimator for discrete-time recurrent neural networks with interval discrete and infinite-distributed time-varying delays
Authors: Liao, Chin-Wen;Lu, Chien-Yu
Contributors: 工業教育與技術學系
Keywords: Delay-dependent condition;State estimator;Interval discrete time-varying delays;Infinite-distributed delays;Linear matrix inequality
Date: 2011-06
Issue Date: 2012-08-27T10:22:33Z
Publisher: Springer Verlag
Abstract: The state estimation problem for discrete-time recurrent neural networks with both interval discrete and infinite-distributed time-varying delays is studied in this paper, where interval discrete time-varying delay is in a given range. The activation functions are assumed to be
globally Lipschitz continuous. A delay-dependent condition for the existence of state estimators is proposed based on new bounding techniques. Via solutions to certain linear matrix inequalities, general full-order state estimators are designed that ensure globally asymptotic stability. The
significant feature is that no inequality is needed for seeking upper bounds for the inner product between two vectors, which can reduce the conservatism of the criterion by employing the new bounding techniques. Two illustrative examples are given to demonstrate the effectiveness
and applicability of the proposed approach.
Relation: Cognitive Neurodynamics, 5(2): 133-143
Appears in Collections:[工業教育與技術學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback